# SDR AWXA960065

- Difficulty date: February 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145AW
- Make and model: Boeing 737-2A6
- Aircraft serial: 20194
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952524
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT NR 3839 - DURING SCHEDULED C-12 MAINTENANCE CHECK, FOUND AFT CARGO DOOR OUTER SKIN HAS GENERAL GOUGES OUT OF LIMITS.  REMOVED AND REPLACED OUTER SKIN IAW OHM 52-36-02.  (M)
